# SDR ASAA2015061112081

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,484 hours, 3,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT CODE 75-10361, HPTACC POS. SIGNAL OUT OF RANGE.  ECONOMIC FAULT. ACFT GROUNDED. TSR ISSUED.  REPLACED J9 HARNESS IAW MM 73-21-06-400-802-F00, OPS NORMAL IAW MM 73-21-00-700-804-F00, EEC TEST AND MM 71-00-00-700-807-F00, ACTUATOR TEST.
